# SDR 2021FA0000269

- Difficulty date: September 30, 2021
- Submitted: September 30, 2021
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: 110125
- Aircraft time: 2,468 hours
- Engine: Cont IO360ES
- Engine time: 126 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Exhaust Rocker
- Part number: 401852P012
- Condition: Sheared
- Location: Engine
- Part time: 126 hours
- Component: Cylinder, Cont
- Stage of operation: LD
- How discovered: V
- Nature of condition: D, R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LANDED AFTER NOTICEABLE POWER LOSS. DURING DETAILED VISUAL INSPECTION, DISCOVERED #3 CYLINDER EXHAUST ROCKER ATTACH STUDS SHEARED AT CYLINDER. ROCKER WAS FREE-FLOATING IN ROCKER COVER.

*SERIAL NUMBER NOT FOUND IN AIRCRAFT INQUIRY
